Mathematische Zeitschrift

, Volume 208, Issue 1, pp 589–596

Finiteness of semialgebraic types of polynomial functions

  • Riccardo Benedetti
  • Masahiro Shiota
Article

DOI: 10.1007/BF02571547

Cite this article as:
Benedetti, R. & Shiota, M. Math Z (1991) 208: 589. doi:10.1007/BF02571547

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Riccardo Benedetti
    • 1
  • Masahiro Shiota
    • 2
  1. 1.Dipartimento di MatematicaUniversita di PisaPisaItaly
  2. 2.Department of Mathematics, College of General EducationNagoya UniversityNagoyaJapan

Personalised recommendations